RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2013, том 4, номер 1, страницы 21–45 (Mi emj112)  

Эта публикация цитируется в 26 научных статьях (всего в 26 статьях)

Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. II

V. I. Burenkovab

a Cardiff School of Mathematics, Cardiff University, Cardiff, UK
b Faculty of Mechanics and Mathematics, L. N. Gumilyov Eurasian National University, Astana, Kazakhstan

Аннотация: The survey is aimed at providing detailed information about recent results in the problem of the boundedness in general Morrey-type spaces of various important operators of real analysis, namely of the maximal operator, fractional maximal operator, Riesz potential, singular integral operator, Hardy operator. The main focus is on the results which contain, for a certain range of the numerical parameters, necessary and sufficient conditions on the functional parameters characterizing general Morrey-type spaces, ensuring the boundedness of the aforementioned operators from one general Morrey-type space to another one. The major part of the survey is dedicated to the results obtained by the author jointly with his co-authores A. Gogatishvili, M. L. Goldman, D. K. Darbayeva, H. V. Guliyev, V. S. Guliyev, P. Jain, R. Mustafaev, E. D. Nursultanov, R. Oinarov, A. Serbetci, T. V. Tararykova. In Part I of the survey under discussion were the definition and basic properties of the local and global general Morrey-type spaces, embedding theorems, and the boundedness properties of the maximal operator. Part II of the survey contains discussion of boundedness properties of the fractional maximal operator, Riesz potential, singular integral operator, Hardy operator. All definitions and notation in Part II are the same as in Part I.

Ключевые слова и фразы: local and global Morrey-type spaces, fractional maximal operator, Riesz potential, singular integral operator, Hardy operator.

Полный текст: PDF файл (582 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 42B20, 42B25, 42B35, 46E30, 47B38
Поступила в редакцию: 12.12.2012
Язык публикации: английский

Образец цитирования: V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. II”, Eurasian Math. J., 4:1 (2013), 21–45

Цитирование в формате AMSBIB
\RBibitem{Bur13}
\by V.~I.~Burenkov
\paper Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces.~II
\jour Eurasian Math. J.
\yr 2013
\vol 4
\issue 1
\pages 21--45
\mathnet{http://mi.mathnet.ru/emj112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3118889}
\zmath{https://zbmath.org/?q=an:1277.42001}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj112
  • http://mi.mathnet.ru/rus/emj/v4/i1/p21

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Цикл статей

    Эта публикация цитируется в следующих статьяx:
    1. A. Akbulut, V. S. Guliev, Sh. A. Muradova, “On the boundedness of the anisotropic fractional maximal operator from anisotropic complementary Morrey-type spaces to anisotropic Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 7–20  mathnet  mathscinet  zmath
    2. V. I. Burenkov, D. K. Darbayeva, E. D. Nursultanov, “Description of interpolation spaces for general local Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 46–53  mathnet  mathscinet  zmath
    3. A. Gogatishvili, R. Ch. Mustafayev, “New characterization of Morrey spaces”, Eurasian Math. J., 4:1 (2013), 54–64  mathnet  mathscinet  zmath
    4. W. Sickel, “Smoothness spaces related to Morrey spaces — a survey. II”, Eurasian Math. J., 4:1 (2013), 82–124  mathnet  mathscinet  zmath
    5. T. V. Tararykova, “Comments on definitions of general local and global Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 125–134  mathnet  mathscinet  zmath
    6. В. И. Буренков, Е. Д. Нурсултанов, Д. К. Чигамбаева, “Описание интерполяционных пространств для пары локальных пространств типа Морри и их обобщений”, Функциональные пространства и смежные вопросы анализа, Сборник статей. К 80-летию со дня рождения члена-корреспондента РАН Олега Владимировича Бесова, Тр. МИАН, 284, МАИК «Наука/Интерпериодика», М., 2014, 105–137  mathnet  crossref; V. I. Burenkov, E. D. Nursultanov, D. K. Chigambayeva, “Description of the interpolation spaces for a pair of local Morrey-type spaces and their generalizations”, Proc. Steklov Inst. Math., 284 (2014), 97–128  crossref  isi
    7. Burenkov V.I. Goldman M.L., “Necessary and Sufficient Conditions For the Boundedness of the Maximal Operator From Lebesgue Spaces To Morrey-Type Spaces”, Math. Inequal. Appl., 17:2 (2014), 401–418  crossref  mathscinet  zmath  isi  elib  scopus
    8. Mustafayev R.Ch. Unver T., “Embeddings Between Weighted Local Morrey-Type Spaces and Weighted Lebesgue Spaces”, J. Math. Inequal., 9:1 (2015), 277–296  crossref  mathscinet  zmath  isi  elib  scopus
    9. А. Н. Карапетянц, С. Г. Самко, “Пространства типа Бергмана–Мори со смешанной нормой на единичном диске”, Матем. заметки, 100:1 (2016), 47–58  mathnet  crossref  mathscinet  elib; A. N. Karapetyants, S. G. Samko, “Mixed Norm Bergman–Morrey-type Spaces on the Unit Disc”, Math. Notes, 100:1 (2016), 38–48  crossref  isi
    10. В. И. Буренков, Т. В. Тарарыкова, “Аналог неравенства Юнга для сверток функций для общих пространств типа Морри”, Функциональные пространства, теория приближений, смежные разделы математического анализа, Сборник статей. К 110-летию со дня рождения академика Сергея Михайловича Никольского, Тр. МИАН, 293, МАИК «Наука/Интерпериодика», М., 2016, 113–132  mathnet  crossref  mathscinet  elib; V. I. Burenkov, T. V. Tararykova, “An analog of Young's inequality for convolutions of functions for general Morrey-type spaces”, Proc. Steklov Inst. Math., 293 (2016), 107–126  crossref  isi  elib
    11. E. Nakai, T. Sobukawa, “$B_w^u$-function spaces and their interpolation”, Tokyo J. Math., 39:2 (2016), 483–516  crossref  mathscinet  zmath  isi  scopus
    12. K.-P. Ho, “Hardy-Littlewood-Polya inequalities and Hausdorff operators on block spaces”, Math. Inequal. Appl., 19:2 (2016), 697–707  crossref  mathscinet  zmath  isi  scopus
    13. N. A. Bokayev, V. I. Burenkov, D. T. Matin, “Sufficient conditions for pre-compactness of sets in the generalized Morrey spaces”, Bull. Karaganda Univ-Math., 84:4 (2016), 18–26  isi
    14. V. I. Burenkov, T. V. Tararykova, “Young’s inequality for convolutions in Morrey-type spaces”, Eurasian Math. J., 7:2 (2016), 92–99  mathnet
    15. N. Bokayev, V. Burenkov, D. Matin, “On the pre-compactness of a set in the generalized Morrey spaces”, International conference on analysis and applied mathematics ICAAM 2016, AIP Conf. Proc., 1759, eds. A. Ashyralyev, A. Lukashov, Amer. Inst. Phys., 2016, 020108  crossref  isi  scopus
    16. Е. И. Бережной, “Дискретный вариант локальных пространств Морри”, Изв. РАН. Сер. матем., 81:1 (2017), 3–30  mathnet  crossref  mathscinet  adsnasa  elib; E. I. Berezhnoi, “A discrete version of local Morrey spaces”, Izv. Math., 81:1 (2017), 1–28  crossref  isi
    17. О. Г. Авсянкин, “О компактности операторов типа свертки в пространствах Морри”, Матем. заметки, 102:4 (2017), 483–489  mathnet  crossref  mathscinet  elib; O. G. Avsyankin, “On the Compactness of Convolution-Type Operators in Morrey Spaces”, Math. Notes, 102:4 (2017), 437–443  crossref  isi
    18. N. Bokayev, V. Burenkov, D. Matin, “Sufficient conditions for the pre-compactness of sets in global Morrey-type spaces”, International Conference Functional Analysis in Interdisciplinary Applications FAIA 2017, AIP Conf. Proc., 1880, eds. T. Kalmenov, M. Sadybekov, Amer. Inst. Phys., 2017, UNSP 030001  crossref  isi
    19. N. A. Bokayev, V. I. Burenkov, D. T. Matin, “On precompactness of a set in general local and global Morrey-type spaces”, Eurasian Math. J., 8:3 (2017), 109–115  mathnet  mathscinet
    20. V. I. Burenkov, E. Liflyand, “On the boundedness of Hausdorff operators on Morrey-type spaces”, Eurasian Math. J., 8:2 (2017), 97–104  mathnet  mathscinet
    21. A. Gogatishvili, R. Mustafayev, T. Ünver, “Embedding relations between weighted complementary local Morrey-type spaces and weighted local Morrey-type spaces”, Eurasian Math. J., 8:1 (2017), 34–49  mathnet
    22. О. Г. Авсянкин, “Компактность некоторых классов операторов типа свертки в обобщенных пространствах Морри”, Матем. заметки, 104:3 (2018), 336–344  mathnet  crossref  elib; O. G. Avsyankin, “Compactness of Some Operators of Convolution Type in Generalized Morrey Spaces”, Math. Notes, 104:3 (2018), 331–338  crossref  isi
    23. Ruzhansky M. Suragan D. Yessirkegenov N., “Hardy-Littlewood, Bessel-Riesz, and Fractional Integral Operators in Anisotropic Morrey and Campanato Spaces”, Fract. Calc. Appl. Anal., 21:3 (2018), 577–612  crossref  mathscinet  isi  scopus
    24. Bokayev N. Matin D. Baituyakova Zh., “A Sufficient Condition For Compactness of the Commutators of Riesz Potential on Global Morrey-Type Space”, AIP Conference Proceedings, 1997, ed. Ashyralyev A. Lukashov A. Sadybekov M., Amer Inst Physics, 2018, UNSP 020008-1  crossref  isi  scopus
    25. V. I. Burenkov, D. K. Chigambayeva, E. D. Nursultanov, “Marcinkiewicz-type interpolation theorem and estimates for convolutions for Morrey-type spaces”, Eurasian Math. J., 9:2 (2018), 82–88  mathnet
    26. N. R. Ahmedzade, Z. A. Kasumov, “On the Dirichlet problem for the Laplace equation with the boundary value in Morrey space”, Eurasian Math. J., 9:4 (2018), 9–21  mathnet  crossref
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:328
    Полный текст:145
    Литература:70

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019